# SDR DALA2021122207966

- Difficulty date: December 21, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 68,645 hours, 31,709 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3263 CORROSION INTERNAL STRUCTURE SKIN BTW FR28/29 AND BTW STR 44/43R IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPAIRED PER PRI #595806-14 REV.0 AND ER/A #595806-14AD REV.ORIGINAL. (2060307)
